# SDR AALA202008319001

- Difficulty date: August 29, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 22,724 hours, 4,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R4 PASSENGER DOOR EMERGENCY OPERATION CYLINDER @ 650 PSI, BELOW OPERATIONAL LIMITS.  RECHARGED R4 DOOR ASSIST BOTTLE PER AMM 52-10-00.
